BSU bulletin
Mathematics, Informatics
LoginРУСENG

BSU bulletin. Mathematics, Informatics

Bibliographic description:
Tsyrenzhapov N. B.
,
Urbakhanov A. V.
GENERAL FORM OF ERROR FINITE FUNCTIONALS OF HERMITIAN CUBATURE FORMULAS IN SOBOLEV SPACE Lm  E  // BSU bulletin. Mathematics, Informatics. - 2017. №4. . - С. 33-41.
Title:
GENERAL FORM OF ERROR FINITE FUNCTIONALS OF HERMITIAN CUBATURE FORMULAS IN SOBOLEV SPACE Lm  E 
Financing:
Codes:
DOI: 10.18101/2304-5728-2017-4-33-41UDK: 519.64, 517.51
Annotation:
The article deals with cubature formulas of general type which include val- ues of function and its derivatives, and gives a general representation of the finite functionals of these formulas.
Keywords:
cubature formulas; error functional; Sobolev space; approximate integration; generalized function; Taylor formula; harmonic operator; numerical integration.
List of references: